# SDR CALA2023031700777

- Difficulty date: March 16, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737-8
- Aircraft serial: 28805
- Aircraft time: 72,107 hours, 26,258 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: 2024125
- Condition: Corroded
- Location: Sta 917
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FURTHER EVALUATION FOUND CORROSION ON THE PREVIOUS REPAIR AT THE VACUUM WASTE VENT STA 917 BTW STL 21 AND STL 22, REPAIR P ARTS NEED TO BE REPLACED (REF. AAR NR 99961011). WORK DONE IAW B737-800 SRM 53-70-01-2R-3.PERFORMED NDT AT EXIST A CATAGORY B REPAIR AND REQUIRES INSPECTION INTERVALS IAW B737 5 TER AIRCRAFT DELIVERY. REPEAT INSPECTIONS EVERY 5,000 CYCLES. ING HOLES IAW 737 NDT PART 6 51-00-00 PROCEDURE 16 BHEC.THIS IS 3-70-01-2R-3 TABLE 202. INSPECTION THRESHOLD IS 50,000 CYCLES AF (REF. LP 8490548)REMOVED,FABRICATED,AND INSTALLED REPAIR PART DO UBLER AND TRIPLER AT THE VACUUM WASTE STA 917STR 21L-STR 22L.ALL ADD EMP:V938331 V940429
